RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 55, Issue 1  


The behaviour of the ndex of periodic points under iterations of a mapping
I. K. Babenko, S. A. Bogatyi
3
Abelian subgroups of Galois groups
F. A. Bogomolov
32
Compatible Poisson brackets on Lie algebras and completeness of families of functions in involution
A. V. Bolsinov
68
Endomorphisms of semimodules over semirings with an idempotent operation
P. I. Dudnikov, S. N. Samborskii
93
Existence of a countable set of periodic, spherically symmetric solutions of a nonlinear wave equation
I. A. Kuzin
110
An algebra of boundary value problems for a class of pseudodifferential operators of variable order
S. Z. Levendorskii
134
On the dependence of properties of the graph of a function on the degree of various approximations
A. P. Petukhov
159
Balayage on a system of rays and entire functions of completely regular growth
B. N. Khabibullin
184
On a generalization of Fermat's little theorem
S. P. Strunkov
203
Maximal tubular hypersurfaces in Minkowski space
V. A. Klyachin, V. M. Miklyukov
206
Simple algebras and quadratic forms
A. S. Merkur'ev
218
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019